MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA210/65
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented with dislodgement noted on the patient right ventricular lead.This resulted in over-sensing and inappropriate shock.A rotation issue was noted during the revision process.The lead was explanted and replaced on dec 18, 2024.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
The reported events were lead dislodgement, unspecified oversensing, inappropriate shock and helix mechanism issue.As received, a complete lead was returned in one piece with the helix found retracted and clogged with blood.The reported event of helix mechanism issue was confirmed.Unable to perform the helix mechanism / extension length test due to the helix being bent, as received.The cause of the reported event of helix mechanism issue was due to the overtorqued inner coil and the helix being bent and clogged with blood.The reported events of unspecified oversensing and inappropriate shock were not confirmed.Electrical testing did not find any indication of conductor fracture or internal shorts.Visual and x-ray examinations of the lead did not find any anomalies except for procedural damage.

Brand Name
OPTISURE ACTIVE FIXATION
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21096473
Report Number2017865-2025-10460
Device Sequence Number12995574
Product Code NVY
UDI-Device Identifier05414734507172
UDI-Public(01)05414734507172(10)A000146435(17)260731
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberLDA210/65
Device Lot NumberA000146435
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELLIPSE VR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale